# SDR FDEA201711013123

- Difficulty date: November 1, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 67,064 hours, 22,435 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Blanking Plate
- Part number: A53277257300000
- Condition: Punctured
- Location: Frames 25-26
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BLANKING PLATE 131TF, PUNCTURED.    FABRICTED A NEW BLANKING PLATE.   LOCATED AND DRILLED IAW SRM 51-40-44 AND INSTALLED IAW SRM 51-40-21,  MAJOR REPAIR.
